Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Sets of $ k$-extent in $ n$-dimensional space


Author: R. L. Jeffery
Journal: Trans. Amer. Math. Soc. 35 (1933), 629-647
MSC: Primary 28A75
MathSciNet review: 1501706
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A75

Retrieve articles in all journals with MSC: 28A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501706-6
PII: S 0002-9947(1933)1501706-6
Article copyright: © Copyright 1933 American Mathematical Society